Volume 13, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Rigidity of polyhedral surfaces, II

Ren Guo and Feng Luo

Geometry & Topology 13 (2009) 1265–1312
Bibliography
1 A I Bobenko, B A Springborn, Variational principles for circle patterns and Koebe's theorem, Trans. Amer. Math. Soc. 356 (2004) 659 MR2022715
2 W Brägger, Kreispackungen und Triangulierungen, Enseign. Math. $(2)$ 38 (1992) 201 MR1189006
3 B Chow, F Luo, Combinatorial Ricci flows on surfaces, J. Differential Geom. 63 (2003) 97 MR2015261
4 Y Colin de Verdière, Un principe variationnel pour les empilements de cercles, Invent. Math. 104 (1991) 655 MR1106755
5 W Fenchel, J Nielsen, Discontinuous groups of isometries in the hyperbolic plane, de Gruyter Studies in Math. 29, Walter de Gruyter & Co. (2003) MR1958350
6 R Guo, On parameterizations of Teichmüller spaces of surfaces with boundary, to appear in J. Differential Geom. arXiv:math.GT/0612221
7 G P Hazel, Triangulating Teichmüller space using the Ricci flow, PhD thesis, University of California San Diego (2004)
8 G Leibon, Characterizing the Delaunay decompositions of compact hyperbolic surfaces, Geom. Topol. 6 (2002) 361 MR1914573
9 F Luo, Rigidity of polyhedral surfaces arXiv:math.GT/0612714
10 F Luo, A characterization of spherical polyhedral surfaces, J. Differential Geom. 74 (2006) 407 MR2269784
11 F Luo, On Teichmüller spaces of surfaces with boundary, Duke Math. J. 139 (2007) 463 MR2350850
12 G Mondello, Triangulated Riemann surfaces with boundary and the Weil–Petersson Poisson structure, J. Differential Geom. 81 (2009) 391
13 R C Penner, The decorated Teichmüller space of punctured surfaces, Comm. Math. Phys. 113 (1987) 299 MR919235
14 I Rivin, Euclidean structures on simplicial surfaces and hyperbolic volume, Ann. of Math. $(2)$ 139 (1994) 553 MR1283870
15 J M Schlenker, Circle patterns on singular surfaces, Discrete Comput. Geom. 40 (2008) 47 MR2429649
16 K Stephenson, Introduction to circle packing: The theory of discrete analytic functions, Cambridge Univ. Press (2005) MR2131318
17 W Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
18 W P Thurston, Three-dimensional geometry and topology. Vol. 1, Princeton Math. Series 35, Princeton University Press (1997) MR1435975